# SDR 9507689604

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47222
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND 3 INCH CRACK IN THE VERTICAL STABILIZER LOWER FORWARD RIGHT SPAR FITTING.  REPLACED FITTING PER SRM 51-30-00.  MFG PART NUMBER 5920103-2.
